# SDR UIEA2020060801225

- Difficulty date: June 7, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N1229A
- Make and model: Boeing 767306
- Aircraft serial: 28884
- Aircraft time: 71,872 hours, 16,134 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Line
- Part number: AS137080125
- Condition: Defective
- Location: Bleed Air Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LT ENG BLEED OFF MSG ON DESCENT AT 14,000'. FOUND MUSCLE AIR LINE TO PRV BAD. REPLACED PER AMM 36-10-10. RAN ENG PER AMM 71-00-00. SYS TEST GOOD.
